# SDR SWIA202506301029

- Difficulty date: October 29, 2024
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 38,039 hours, 37,358 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Condition: Seized
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE LH AILERON FOUND THE ANTI ROTATION TAB BOLT SEIZED INTO THE #3 HINGE FITTING  (FILED CLOSED)REMOVED AND REPLACED THE LH FITTIING, AILERON, HINGE NO.3 IN REFERENCE WITH THE CRJ-200 SRM 51-42-21, DWG 601R10003 AND DWG 601R10006.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.
